Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 867203, 13 pages
http://dx.doi.org/10.1155/2012/867203
Research Article

A Kantorovich Type of Szasz Operators Including Brenke-Type Polynomials

Department of Mathematics, Faculty of Science, Ankara University, Tandoğan, 06100 Ankara, Turkey

Received 27 September 2012; Accepted 15 November 2012

Academic Editor: Abdelghani Bellouquid

Copyright © 2012 Fatma Taşdelen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.